# SDR CALA2014022600237

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0553 FLOOR BEAM LOWER STRAP CRACKED LBL 24 BS 370.  REPAIRED LOWER STRAP AT FLOOR BEAM BS 370 LBL 24 IAW ECRA 5300-01850.
